Les inégalités diophantiennes à plusieurs variables
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 12 (1958-1959) no. 2, Talk no. 21, 8 p.
@article{SD_1958-1959__12_2_A6_0,
     author = {Davenport, Harold},
     title = {Les in\'egalit\'es diophantiennes \`a plusieurs variables},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     note = {talk:21},
     pages = {1--8},
     publisher = {Secr\'etariat math\'ematique},
     volume = {12},
     number = {2},
     year = {1958-1959},
     zbl = {0122.29603},
     language = {fr},
     url = {http://www.numdam.org/item/SD_1958-1959__12_2_A6_0/}
}
TY  - JOUR
AU  - Davenport, Harold
TI  - Les inégalités diophantiennes à plusieurs variables
JO  - Séminaire Dubreil. Algèbre et théorie des nombres
N1  - talk:21
PY  - 1958-1959
SP  - 1
EP  - 8
VL  - 12
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SD_1958-1959__12_2_A6_0/
LA  - fr
ID  - SD_1958-1959__12_2_A6_0
ER  - 
%0 Journal Article
%A Davenport, Harold
%T Les inégalités diophantiennes à plusieurs variables
%J Séminaire Dubreil. Algèbre et théorie des nombres
%Z talk:21
%D 1958-1959
%P 1-8
%V 12
%N 2
%I Secrétariat mathématique
%U http://www.numdam.org/item/SD_1958-1959__12_2_A6_0/
%G fr
%F SD_1958-1959__12_2_A6_0
Davenport, Harold. Les inégalités diophantiennes à plusieurs variables. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 12 (1958-1959) no. 2, Talk no. 21, 8 p. http://www.numdam.org/item/SD_1958-1959__12_2_A6_0/

[1] Birch (B.J. ) and Davenport (H.). - Indefinite quadratic forms in many variables, Mathematika, t. 5, 1958, p. 8-12. | MR | Zbl

[2] Birch (B.J.) and Davenport (H.). - Quadratic equations in several variables, Proc. Cambridge phil. Soc., t. 54, 1958, p. 135-138. | MR | Zbl

[3] Birch (B.J.) and Davenport (H.). - On a theorem of Davenport and Heilbronn, Acta Math., t. 100, 1958, p. 259-279. | MR | Zbl

[4] Cassels (J.W.S.). - Bounds for the least solutions of homogeneous quadratic equations, Proc. Cambridge phil. Soc., t. 51, 1955, p. 262-264 ; t. 52, 1956, p. 604. | MR | Zbl

[5] Chowla (S.). - A theorem on irrational quadratic forms, J. London math. Soc., t. 9, 1934, p. 162-163. | Zbl

[6] Davenport (H.). - Indefinite quadratic forms in many variables, Mathematika, t. 3, 1956, p. 81-101. | MR | Zbl

[7] Davenport (H.). - Indefinite quadratic forms in many variables II, Proc. London math. Soc., Series 3, t. 8, 1958, p. 109-126. | MR | Zbl

[8] Davenport (H.) and Heilbronn (H.). - On indefinite quadratic forms in five variables, J. London math. Soc., t. 21, 1946, p. 185-193. | MR | Zbl

[9] Davenport (H..) and Ridout (D..). - Indefinite quadratic forms, Proc. London math. Soc. (à paraître). | MR | Zbl

[10] Davenport (H.) and Roth (K.F.). - The solubility of certain Diophantine inequalities, Mathematika, t. 2, 1955, p. 81-96. | MR | Zbl

[11] Jarnik (V. ) und Walfisz (A.). - Über Gitterpunkte in mehrdimensionalen Ellipsoiden, Math. Z., t. 32, 1930, p. 152-160. | JFM | MR

[12] Oppenheim (A.). - Values of quadratic forms, Quart. J. of Math., Oxford 2nd Series, t. 4, 1953, p. 53-59 et 60-66. | MR | Zbl

[13] Ridout (D.). - Indefinite quadratic forms, Mathematika, t. 5, 1958, p. 122-124. | MR | Zbl